i just need to find out why my legs wont stop hurting i was told i had a uti but the med i took for it made it worse i was very active and now i feel like im almost imobil and i get scared and now afraid to go back to dr and try another pill, my feet are getting a purpleish color and when i lay down it hurts worse restless even, i then try to stand and omg the pain, once im up and walking im ok but then to sit again and try to get up is realy painfull in my legs and knees can you please help its like from my mid calf down to feet like a sock almost in a redesh type purple color that is staying thereReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?